Estamos realizando la búsqueda. Por favor, espere...

L-networks: a topological model for regular 2d interconnection networks

Abstract: A complete family of Cayley graphs of degree four, denoted as L-networks, is considered in this paper. L-networks are 2D mesh-based topologies with wrap-around connections. L-networks constitute a graph-based model which englobe many previously proposed 2D interconnection networks. Some of them have been extensively used in the industry as the underlying topology for parallel and distributed computers of different scales. Tori, twisted and doubly twisted tori, toroidal diagonal meshes, chordal rings, and circulant graphs are, among others, members of the L-network family. Therefore, many results obtained in previous studies on these networks can be deduced from the general framework presented in this work. In addition, the network model presented in this work allows for new results on the domain of low-degree interconnection networks. Particularly, closed expressions for the graph distance properties have been derived and an optimal routing algorithm of constant complexity is provided. Since symmetry has a big impact on network performance, we have also identified which L-networks are symmetric by studying their group of automorphisms. Finally, a very simple model that predicts the performance of L-networks is also presented. Such model has been contrasted with empirical evaluation.

 Autoría: Camarero C., Martinez C., Beivide R.,

 Fuente: IEEE Transactions on Computers, 2013, 62(7), 1362-1375

 Editorial: Institute of Electrical and Electronics Engineers, Inc.

 Fecha de publicación: 01/07/2013

 Nº de páginas: 14

 Tipo de publicación: Artículo de Revista

 DOI: 10.1109/TC.2012.77

 ISSN: 1557-9956,0018-9340

 Proyecto español: TIN2010-21291-C02-02

 Url de la publicación: https://doi.org/10.1109/TC.2012.77